MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB
Model Number TV-IL1412120-E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Rupture (2208); Clinical Endoleak (4843)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of the ovation prime abdominal aortic aneurysm stent system.Approximately seven (7) years after the post initial procedure, the patient presented with a ruptured aneurysm originating from the iliac artery.One of the iliac limbs had retracted back into the sac while the other had minimal purchase in the iliac.The patient underwent a re-intervention where two (2) ovation ix iliac limbs were implanted.The patient's current condition is stable in the post-event phase.
 
Additional Manufacturer Narrative
The reported event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the rupture of the aaa and additional endovascular procedures are confirmed.This is consistent with the reported event/incident.The clinical evaluation also shows reasonable evidence to suggest a type 1b endoleak and sac growth of 9mm also occurred.The endoleak and aaa sac growth was discovered during a review of the discharge summary.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was discharged on postoperative day one in improved condition.No additional investigation of this reported event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar events/incidents.Corrections: b5: describe event or problem has been updated.G3: date received by manufacturer has been updated.H6: investigation finding: remove code 3233.H6: investigation conclusion: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of the ovation prime abdominal aortic aneurysm stent system.Approximately seven (7) years after the post initial procedure, the patient presented with a ruptured aneurysm originating from the iliac artery.One of the iliac limbs had retracted back into the sac while the other had minimal purchase in the iliac.The patient underwent a re-intervention where two (2) ovation ix iliac limbs were implanted.The patient's current condition is stable in the post-event phase.Additional information: a clinical evaluation showed reasonable evidence to suggest a type 1b endoleak and sac growth of 9mm also occurred.The endoleak and aaa sac growth was discovered during a review of the discharge summary.

Brand Name
OVATION PRIME
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key16566334
Report Number3008011247-2023-00034
Device Sequence Number5895602
Product Code MIH
UDI-Device IdentifierM701TVIL1412120E1
UDI-Public+M701TVIL1412120E1/$$3180115FS10081425A
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2018
Device Model NumberTV-IL1412120-E
Device Catalogue NumberTV-IL1412120-E
Device Lot NumberFS100814-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer04/30/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME FILL POLYMER FF021915-02; OVATION PRIME ILIAC LIMB FS012313-10; OVATION PRIME ILIAC LIMB FS082014-30; OVATION PRIME ILIAC LIMB FS102014-35; OVATION PRIME MAIN BODY FS061714-70
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale